MAUDE Adverse Event Report: Medtronic Grand Rapids Medtronic Mini Sucker; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTAB

Medtronic Grand Rapids Medtronic Mini Sucker; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTAB
Model Number 10062
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction

Brand Name
Medtronic Mini Sucker
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTAB
Manufacturer (Section D)
Medtronic Grand Rapids
620 watson sw
grand rapids MI 49504
Manufacturer (Section G)
Medtronic Grand Rapids
620 watson sw
grand rapids MI 49504
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50537757
Report Number3003955307-2026-00241
Device Sequence Number6051275
Product Code GCY
UDI-Device Identifier00613994570482
UDI-Public(01)00613994570482(17)290519(10)0233872341
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K950754
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10062
Device Catalogue Number10062
Device Lot Number0233872341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown